Acta Mathematica Hungarica

, Volume 58, Issue 1–2, pp 13–16 | Cite as

A note on dominated spaces

  • C. R. Borges


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    D. Burke, R. Engelking and D. Lutzer, Hereditarily closure-preserving collections and metrization,Proc. Amer. Math. Soc.,51 (1975), 483–488.Google Scholar
  2. [2]
    S. Deo and R. Krishan, On compactly dominated spaces,Acta Math. Hung.,47 (1986), 313–319.Google Scholar
  3. [3]
    J. Dugundji,Topology, Allyn and Bacon, Inc., (Boston, 1966).Google Scholar
  4. [4]
    E. A. Michael, Continuous selections I,Amer. Math.,63 (1956), 361–382.Google Scholar

Copyright information

© Akadémiai Kiadó 1991

Authors and Affiliations

  • C. R. Borges
    • 1
  1. 1.Department of MathematicsUniversity of CaliforniaDavisUSA

Personalised recommendations